# SDR 2007UALA01723

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 57,713 hours, 34,092 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: Activated
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO RIGHT WING BODY OVERHEAT INDICATION.  [06-22-07]   FOUND FAULTY OVERHEAT DETECTOR ELEMENTS.   REPLACED DETECTOR ELEMENTS M271 AND M356.
